# SDR AALA201909119003

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 63,682 hours, 15,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: MOD5537
- Part serial: 1710B
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE FROM SEATS 16D THRU 25D. REPLACED BATTERY AND CHARGER M10953 REF AMM 33-51-07. SEAT MOUNTED EMERGENCY LIGHTS 16D-25D CHECK NORM.
